# SDR AWXA200200427

- Difficulty date: May 15, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 59,610 hours, 48,512 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 17 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING INSPECTION EMERGENCY ESCAPE PATH LIGHTS WERE FOUND INOPERATIVE AT SEAT ROWS 17 AND 19 L/H. MAINTENANCE REPAIRED A BROKEN WIRE AT SEAT ROW 17 L/H AND REPLACED BULB ON SEAT LIGHT 19, FUNCTIONAL TEST GOOD IAW T/C A1C33006.
